# SDR IPXA2024081211321

- Difficulty date: August 7, 2023
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 59,468 hours, 19,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35624
- Part serial: 000
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUESLAGE DENT @ STA 654 +88 BETWEEN 35-36R PERFORMED PERMANENT REPAIR IAW EO-87841-REQ3.
